# SDR 99ZZZX1466

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500E
- Make and model: Gulstm GIV
- Aircraft serial: 1072
- Engine: Rroyce TAY6118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Nut
- Part number: EU10297
- Condition: Loose
- Location: Gearbox
- Part time: 3,237 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRIP OF THIS SUB-ASSEMBLY, NOTED THERE WAS LITTLE OR NO TORQUE ON THE RETAINING NUT, ALLOWING SHAFT TO SPIN IN RELATION TO THE THRUST BEARING.
